Tics and meds
I've been having tics for a few years now, mostly motor tics but a few vocal tics too. They came on as an adult (which is thoroughly confused the drs) and I was wondering if anyone else experiences them?
I've been on anti-psychotics for almost 9 years on and off, and for a little while they were (mostly) controlled by Aripiprazol. However they've got worse again and my Dr wants to try me on Risperidone. Has anybody been on this anti-psych for tics? What was it like?
It's really messing with my life and recovery from all the other crap. I'm so achey from constantly moving and so embarrassed by the tics :( Just really want someone to talk to I guess..
Thanks xx Fred xx
EDIT - If this is in the wrong place sorry about that! Not sure which forum to share it it...
I haven't experienced tics myself but I know of someone who has. She was on anti-psychotics and the ticks reduced a lot but not fully. I'm not sure which meds exactly she was on. I hope someone here can give you more first hand advice and encouragement. *cuddles from me*
|All times are GMT +1. The time now is 08:04 PM.|
Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2021, Jelsoft Enterprises Ltd.